advertisement
Question
Posted by: Anne | 2010/07/06

Itching

I suffer from continuous vaginal and anal itching. The vaginal itching is mostly on the outer parts. I have used Medaspor everytime it occurs, but it does not seem to help seeing that the itching stops after I''ve used it but starts again after a few days. Usually it starts with anal itching (around the rectum) and after that the vaginal itching starts.

What is the cause and cure?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anne
You may have a dermatitis (eczema) or candida infection. Your doctor may need to have a look at the area to see if you need anti yeast medication or maybe a cortisone cream. Constipation won't be the cause, although it can cause small cracks (anal tears) that may itch as it heals.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: EE | 2010/07/06

i also have that happening to me, i even went to the clinic thinking it''s STD, they checked and it wasn''t it. what is it.

Reply to EE
Posted by: Cyberdoc | 2010/07/06

Hallo Anne
You may have a dermatitis (eczema) or candida infection. Your doctor may need to have a look at the area to see if you need anti yeast medication or maybe a cortisone cream. Constipation won't be the cause, although it can cause small cracks (anal tears) that may itch as it heals.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement